# SDR F3LA200200347

- Difficulty date: October 14, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737-300
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FRAME AND SHEAR TIE FORWARD AND AFT SIDES AT BS 500D, LBL 9 TO 22
